# SDR 2008FA0000923

- Difficulty date: December 12, 2008
- Submitted: December 29, 2008
- Operation: General aviation
- Aircraft: N483FG
- Make and model: Braero HS125700A
- Aircraft serial: 257094
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 25UN561
- Part serial: DHL429
- Condition: Worn
- Location: Nlg
- Part time: 521 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUOUS NOSE GEAR VIBRATIONS UPON LANDING.  TEARDOWN AND INSPECTION OF NOSE GEAR AXLE BARREL ASSY REVEALED THE NOSE AXLE TO BE WORN BEYOND LIMITATIONS.  (2) .005" GROOVES WORN INTO AXLE.  (1) ON EACH SIDE WHERE THE AXLE BARREL COVER PLATE SEALS ARE LOCATED.  NO WEAR IS PERMITTED AS PER THE OVERHAUL MANUAL.  (K)
